# SDR IPXA2025072344530

- Difficulty date: June 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771383
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, AFT SIDE OF BS 1960, S42L,   PERFORMED EO-94507-REQ1, REV.1 AND EI  F2025A53M-1515 REV 1 AND EGAT WORK SHEET 50462.
